# SDR AALA202212066348

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 30,190 hours, 6,151 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: ZLA005469001
- Condition: Defective
- Location: Slide Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SLIDE ARM LIGHT STAYS ON. MAINTENANCE  REPLACED SLIDE INICATOR LIGHT PER AMM 52-73-21 AND ACCOMPLISHED A SATISFACTORY  OPERATIONAL CHECK.
